MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE 2.G; SPINAL NEEDLE

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE 2.G; SPINAL NEEDLE
Model Number 021251-29A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event took place in (b)(6), and has been reported through (b)(4) distribution subsidiary pajunk medical produkte gmbh.Currently, the data is poor and the device has not been returned/ analysed.As soon as further data will be available a follow up report will be sent in to the agency.
 
Event or Problem Description
Irn#: (b)(4).Cannula in patient broken.
 
Additional Manufacturer Narrative
Event took place in germany and has been reported through (b)(4).Based on rik assessment and clinical assessment this file is considered as closed.
 
Event or Problem Description
Irn#: (b)(4).Cannula in patient broken.

Brand Name
SPROTTE 2.G
Common Device Name
SPINAL NEEDLE
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, 78187
GM  78187
MDR Report Key10374686
Report Number9611612-2020-00010
Device Sequence Number3120463
Product Code BSP
UDI-Device Identifier14048223024307
UDI-Public14048223024307
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K911202
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number021251-29A
Device Catalogue Number021251-29A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2020
Initial Date Received by Manufacturer 08/05/2020
Supplement Date Received by Manufacturer08/05/2020
Initial Report FDA Received Date08/06/2020
Supplement Report FDA Received Date09/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;